# SDR CALA2023101603067

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 67,317 hours, 25,219 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Missing
- Location: 194cl. Lh Aft Of
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CL LEFT SIDE AFT OF WHEEL OPENING MISSING FROM AIRCRAFT. NO DAMAGE CAN BE FOUND ON ANY OTHER PART OF THE AIRCRAFT DUE TO MISSING PANEL. REFERENCE IPC 53-51-00-13. PANEL FOUND MISSING ON PRE-DEPARTURE WALK AROUND BY FLIGHT CREW UPDATED PARTS INFO INSTALLED PANEL 194CL LEFT SIDE AFT OF WHEEL REF IPC 53-51-00-13
